skin-hair-icon
Itchy rashes from last 10 months
I am using betnovat with chinoform. Itchy rashes will go and reappear if Stop using it. Please suggest permanent solution for my problem. Thanks in advance.
30 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Stop applying betnovate. Provide with photos so that accurate diagnosis can be made and treatment can be given to you accordingly
Next Steps
consult online with me for detailed prescription and guidance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Needs direct consultation to know exact cause.Usage of betnovate cream might have changed to disease morphology (appearance).
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.